# SDR DALA2016112109002

- Difficulty date: November 18, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 75,795 hours, 58,395 cycles
- System (JASC): 5755 · Spoilers
- Part: Torsion Bar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RUSTED TORSION BAR ON LT WING OUTBD SPOILER PANEL. DAMAGED TORSION BAR, CAM ARM AND LEVER AT LT OUTBD FLIGHT SPOILER WERE REPLACED AND INSTALLED IAW AMM 27-61-06.  (LP2774203)
